Josep Vives

Josep Vives

Josep Vives
PhD in Mathematics, from University of Barcelona (UB)
Associate Professor, Universitat de Barcelona (UB)

Personal webpage

email: josep.vives@ub.edu

Biosketch

1994: PhD at the UB under the supervision of Professor David Nualart.
1996-2005: Associate professor at Universitat Autònoma de Barcelona (UAB).
Since 2005: Associate professor at Universitat de Barcelona (UB).
Since 2009: Vicedean of Postgraduate Studies and Research of the Faculty of Mathematics, UB.
Since 2010: Member of the Institut de Matemàtiques de la Universitat de Barcelona (IMUB) and member of its Direction Council.

Research Interests

  • Stochastic Analysis
  • Quantitative Finance
  • Empirical Finance
  • Probability
  • Statistics

 

Selected recent publications

  • J. León, D. Márquez, J. Vives (2012): Anticipating Linear Stochastic Differential Equations Driven by a Lévy Process. Electronic Journal of Probability 17, no. 89: 1–26. ISSN: 1083-6489 DOI: 10.1214/EJP.v17-1910
  • H. Jafari and J. Vives (2013): A Hull and White formula for a stochastic volatility Lévy model with infinite activity. Communications on Stochastic Analysis 7 (2): 321-336
  • J. León, J. L. Solé, F. Utzet, J. Vives (2014): “Local Malliavin Calculus for Lévy Processes and Applications”. Stochastics: An International Journal of Probability and Stochastic Processes 86 (4): 551-572.
  • A. Gulisashvili, J. Vives (2015): Asymptotic analysis of stock price densities and implied volatilities inmixed stochastic models. SIAM Journal on Financial Mathematics 6: 158-188.
  • E. Alòs, R. De Santiago and J. Vives (2015): “Calibration of stochastic volatility models via second order approximation: the Heston case”. To appear in International Journal of Theoretical and Applied Finance.